# SDR SWAA2021082308550

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 7,833 hours, 17,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: FWD I/B EMERGENCY FLASHLIGHT NOT TESTING PROPERLY. / REMOVED AND REPALCED BATTERY PER AMM 25-64-00.
